PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 12 | 2257-2261
Tytuł artykułu

Bernstein type operators having 1 and x j as fixed points

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For certain generalized Bernstein operators {L n} we show that there exist no i, j ∈ {1, 2, 3,…}, i < j, such that the functions e i(x) = x i and e j (x) = x j are preserved by L n for each n = 1, 2,… But there exist infinitely many e i such that e 0(x) = 1 and e j (x) = x j are its fixed points.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
12
Strony
2257-2261
Opis fizyczny
Daty
wydano
2013-12-01
online
2013-10-08
Twórcy
Bibliografia
  • [1] Aldaz J.M., Kounchev O., Render H., Shape preserving properties of generalized Bernstein operators on extended Chebyshev spaces, Numer. Math., 2009, 114(1), 1–25 http://dx.doi.org/10.1007/s00211-009-0248-0
  • [2] Kreĭn M.G., Rutman M.A., Linear operators leaving invariant a cone in a Banach space, Uspekhi Mat. Nauk, 1948, 3(1), 3–95
  • [3] Lorentz G.G., Approximation of Functions, Holt, Rinehart and Winston, New York-Chicago, 1966
  • [4] Marinescu G., Spaţii Vectoriale Normate, Editura Academiei Republicii Populare Romîne, Bucureţi, 1956
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0310-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.